MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STERNUM BLADE; BLADE, SAW, SURGICAL, CARDIOVASCULAR

STRYKER INSTRUMENTS-KALAMAZOO STERNUM BLADE; BLADE, SAW, SURGICAL, CARDIOVASCULAR
Model Number 0298097100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that, during a median sternotomy, the blade at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
STERNUM BLADE
Common Device Name
BLADE, SAW, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9929562
Report Number0001811755-2020-00876
Device Sequence Number2742351
Product Code DWH
UDI-Device Identifier04546540169594
UDI-Public04546540169594
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0298097100
Device Catalogue Number0298097100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1